Applied Mathematics

Vol.4 No.2(2013), Paper ID 28191, 6 pages



Modeling Population Growth: Exponential and Hyperbolic Modeling


Dean Hathout


Stanford Educational Program for Gifted Youth, Palo Alto, USA


Copyright © 2013 Dean Hathout et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

D. Hathout, "Modeling Population Growth: Exponential and Hyperbolic Modeling," Applied Mathematics, Vol. 4 No. 2, 2013, pp. 299-304. doi: 10.4236/am.2013.42045.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.